MathSciNet Relay Station
MathSciNet bibliographic data
MR923491 (89h:60016) 60B15 (60E07)
Tortrat, A. Le support des lois indéfiniment divisibles dans un groupe abélien localement compact. (French) [The support of infinitely divisible laws in a locally compact abelian group] Math. Z. 197 (1988), no. 2, 231–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement